# SDR HNAA2025102100714

- Difficulty date: September 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 45,920 hours, 41,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F072225 LH FLOOR SILL #3 HAS CORROSION IN MULTIPLE AREAS.  RAR LH FLOOR SILL #3 IAW EMB 145 SRM 51-40-02.
